Asymptotic inference for stochastic processes

Basawa, Ishwar V. ; Prakasa Rao, B. L. S. (1980) Asymptotic inference for stochastic processes Stochastic Processes and their Applications, 10 (3). 221-254 . ISSN 0304-4149

Full text not available from this repository.

Official URL:

Related URL:


This is a survey of some aspects of large-sample inference for stochastic processes. A unified framework is used to study the asymptotic properties of tests and estimators parameters in discrete-time, continuous-time jump-type, and diffusion processes. Two broad families of processes, viz, ergodic and non-ergodic type are introduced and the qualitative differences in the asymptotic results for the two families are discussed and illustrated with several examples. Some results on estimation and testing via Bayesian, nonparametric, and sequential methods are also surveyed briefly.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Maximun Likelihood Estimator; Likeliohood Ratio and Score Tests; Ergodic and Non-ergodic Type Processes; Jump Type and Diffusion Processes; Asymptotic Efficiency of Tests and Estimators; Markov Processes; Density Estimation; Bayes Estimation and Tests; Sequential Methods
ID Code:37893
Deposited On:26 Apr 2011 10:26
Last Modified:26 Apr 2011 10:26

Repository Staff Only: item control page